Article citationsMore>>

N. C. Framstad, B. Oksendal and A. Sulem, “A Sufficient Stochastic Maximum Principle for Optimal Control of Jump Diffusions and Applications to Finance,” Journal of Optimization Theory and Applications, Vol. 121, No. 1, 2004, pp. 77-98.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.